How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Dermatology
Satisfied Customers: 6175
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Dermatology Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I am a senior and have crepey skin on elbows and legs. What

Customer Question

I am a senior and have crepey skin on elbows and legs. What product should I use. Also my skin is very dry.
JA: Some people call these cosmetic matters as if they don't matter at all. I believe how you look matters a lot and that our Expert will help you sort out whatever you are worried about. Please give me a bit more information, so the Dermatologist can help you best.
Customer: When I look at my arms and legs, the skin is creeping and I would like to decrease this.
JA: Is there anything else the Dermatologist should be aware of?
Customer: I have tried Crave and a new product from france and none seems to help.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Dermatologist about your situation and then connect you two.
Submitted: 6 months ago.
Category: Dermatology
Expert:  Dr Uzair replied 6 months ago.
Hi and welcome.First of all you need to peel off your dry and dead skin by applying peel off masks such as retexturizing peel with glycolic acid by avon and then you should apply retinoids such as renova for deep penetration and new collagen production and always apply good moisturizer at night.Massage with coconut oil and take lots of fluids.Let me know if you have further questions.Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you good health.
Expert:  Dr Uzair replied 6 months ago.
Let me know if you have further questions.Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you good health.
Expert:  Dr Uzair replied 6 months ago.
Please do not forget to leave a positive rating for the service by clicking on the stars on top of the screen.Regards.